My 17 yearold daughter has suddenly started gaining weight(30 lbs in 6 months) and stays tired all of the time. This started off when she started getting dizzy upon standing. She has been diagnosed with POTS disease and epstien barr. We've had all the tests on heart, blood pressure, mri/mra, even to an endocrinologist and nobody can tell us why the fainting spells continue. The endocrinologist ran a blood panel and the T4, B12, and cortizone/cortisol(?) levels came back low but in the normal range. Any suggestions on where to go from here? This situation is making her depression deepen and making us pull our hair out trying to figure out where to go from here!
If she has POTTS disease, which is Tuberculosis affecting the spinal cord, then she needs the antibiotics which cure Tuberculosis to get well. If left untreated, her condition could worsen causing damage to the spinal cord. An easy way to diagnose POTTS disease is with a tuberculin skin test which can be done at any hospital or urgent care.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.